| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device powered off itself during a patient event.This issue is patient related; however there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to duplicate the reported issue.The battery pins and the battery wire harness were replaced as a precaution.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Stryker downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced an inappropriate loss of power.The cause of the reported issue could not be determined.
Event or Problem Description